, Volume 131, Issue 2, pp 91-108

On the Singularities of the Global Small Solutionsof the Full Boltzmann Equation

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


 We show how the singularities are propagated for the (spatially inhomogeneous) Boltzmann equation (with the usual angular cut-off of Grad) in the context of the small solutions first introduced by Kaniel and Shinbrot.

(Received 16 November 1999; in revised form 21 June 2000)